# SDR HALA2022011800024

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,045 hours, 5,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 AFT GALLEY FLOOR TRIM COMING OFF MIDDLE WALKWAY. CORRECTIVE ACTION: REMOVED AND REPLACED PHOTO LUMINESCENT FLOOR STRIP. (7717149)
